# SDR FDEA200903080863

- Difficulty date: March 8, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,557 hours, 27,130 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 45 CORRODED ON NUMEROUS LOCATIONS FROM STA 500 - 690.  REMOVED AND REPLACED DAMAGED SEAT TRACK SECTION FROM STA 500 - 690 LBL 45 IAW SRM 51305, FABRICATED FROM PN 60-6549/24 BATCH NR 1514987.
